# SDR AALA200802509

- Difficulty date: September 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL AFT SERVICE DOOR GIRT BAR AFT SUPPORT FITTING AT STATION 1165 CORRODED.  AREA OF DISCREPANCY IS 4 INCHES BY 5 INCHES.  INSTALLED NEW AFT SERVICE DOOR GIRT BAR BRACKET PER SRM 51-01-00.
